Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Möbius invariant Hilbert spaces of holomorphic functions in the unit ball of $ {\bf C}\sp n$


Author: Ke He Zhu
Journal: Trans. Amer. Math. Soc. 323 (1991), 823-842
MSC: Primary 46E20; Secondary 32A35, 32A40
MathSciNet review: 982233
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that there exists a unique Hilbert space of holomorphic functions in the open unit ball of $ {\mathbb{C}^n}$ whose (semi-) inner product is invariant under Möbius transformations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46E20, 32A35, 32A40

Retrieve articles in all journals with MSC: 46E20, 32A35, 32A40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1991-0982233-8
PII: S 0002-9947(1991)0982233-8
Article copyright: © Copyright 1991 American Mathematical Society